TITLE

Amitriptyline poisoning

PUB. DATE
October 2013
SOURCE
Reactions Weekly;10/12/2013, Issue 1473, p6
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
An abstract of the article "Cerebellitis developing after tricyclic antidepressant poisoning," by O. Tatli and colleagues is presented.
ACCESSION #
90631336

 

Related Articles

  • Acute poisoning with maprotiline hydrochloride. Park, J.; Proudfoot, A.T. // British Medical Journal;6/18/1977, Vol. 1 Issue 6076, p1573 

    Presents a case of acute poisoning with maprotiline hydrochloride, an tricyclic antidepressant compound. Clinical features of acute poisoning; Effects of maprotiline poisoning on patients; Disturbance of cardiac rhythm and conduction after maprotiline poisoning.

  • Effects of self poisoning with maprotiline. Knudsen, Kai; Heath, Andrew // British Medical Journal (Clinical Research Edition);2/25/1984, Vol. 288 Issue 6417, p601 

    Examines the effects of self poisoning with maprotiline in patients admitted to an intensive care unit. Provision of ventilation in the patient; Parallelism of cardiotoxicity following overdosage of conventional tricyclic antidepressants; Role of physostigmine in increasing the risk of seizures...

  • A Cerebellar Framework for Predictive Coding and Homeostatic Regulation in Depressive Disorder. Schutter, Dennis // Cerebellum;Feb2016, Vol. 15 Issue 1, p30 

    Depressive disorder is associated with abnormalities in the processing of reward and punishment signals and disturbances in homeostatic regulation. These abnormalities are proposed to impair error minimization routines for reducing uncertainty. Several lines of research point towards a role of...

  • Characteristics of acute adult poisoning cases admitted to a university hospital in Istanbul. Bavuno&gbbreve;lu#Tü fekçi, Işil; Çurgunlu, A.; Şirin, Feridun // Human & Experimental Toxicology;Jul2004, Vol. 23 Issue 7, p347 

    Background: The aim of this retrospective study was to analyse the characteristics of acute adult poisoning cases admitted to a university hospital in Istanbul, Turkey. Patients and methods : All cases admitted to the Emergency Unit of the Istanbul University CerrahpaÅŸa Medical Faculty...

  • Profile of poisoning cases at Belgaum, Karnataka: A cross sectional study. S., Gurudut K.; Gouda, Hareesh S.; Aramani, Sunil C.; H., Manjula Bai K. // Medico-Legal Update;Jan-Jun2011, Vol. 11 Issue 1, p24 

    According to World Health Organisation, 3 million cases of acute poisoning with 2,20,000 deaths occur annually worldwide. Of these 90% of fatal poisoning occur in the developing countries particularly among agricultural workers. According to an estimate, the number of persons who suffer from...

  • Poisoning with tricyclic antidepressants: an avoidable cause of childhood deaths. Cronin, A.J.; Khalil, R.; Little, T.M. // British Medical Journal;3/17/1979, Vol. 1 Issue 6165, p722 

    Reports the case of a 4-year old boy poisoned following antidepressant use in Great Britain. Appearance of the patient; Determination of sinus rhythm rate via electrocardiography; Restoration of sinus rhythm by direct current countershock.

  • Linezolid/venlafaxine interaction.  // Reactions Weekly;1/10/2009, Issue 1234, p25 

    The article describes the case of a 58-year-old woman who became acutely disoriented and displayed generalised cerebellar signs after receiving venlafaxine for depression and oral linezolid following hip arthroplasty. The patient was found to have meticillin-resistant Staphylococcus aureus...

  • Rehabilitation of balance in two patients with cerebellar dysfunction. Gill-Body, Kathleen M.; Popat, Rita A. // Physical Therapy;May1997, Vol. 77 Issue 5, p534 

    Describes two individualized treatment programs and documents functional improvements in two patients with different pathologies of cerebellar dysfunction. Medical history of the two patients; Medical evaluations done prior to referral for physical therapy; Activities included in balance...

  • Beta-blocker treatment in an adolescent with amitriptyline intoxication. Baysal, Tamer; Oran, Bülent; Doğan, Mustafa; Çimen, Derya; Elmas, Şefika; Karaaslan, Sevim // Anatolian Journal of Cardiology / Anadolu Kardiyoloji Dergisi;Sep2007, Vol. 7 Issue 3, p324 

    The article presents a case study of a 16-year-old girl who took amitriptyline four hours before admitting to a hospital with coma and high temperature. It states that amitryptyline is one of the major trycyclic antidepressants (TCA) which are major cause of death by poisioning in Great Britain....

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics